# SDR 39LA20161006170

- Difficulty date: October 6, 2016
- Submitted: October 11, 2016
- Operation: Air carrier
- Aircraft: N823AR
- Make and model: Skrsky S61N
- Aircraft serial: 61775
- Aircraft time: 33,730 hours, 92,259 cycles
- Engine: Ge CT581402
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: S61882006511
- Condition: Departed
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, THE CO-PILOT NOTICED THE SLIDING WINDOW ON THE RIGHT SIDE HAD DETACHED FROM THE AIRCRAFT AND WAS MISSING. LANDING WAS NORMAL.  REMOVED REMAINING SECTION OF WINDOW ASSY . REPLACED THE WINDOW AND BROKEN RETAINER IAW SRM 4045-31E CH 52 , REINSTALLED WINDOW.
